My name is tony.
I have been a care giver for my brother since 1988.
He was one of the first Veterans to be put on clozapine in 1991 or so.
Now it has been 28 years and he has been in a relapse for about a year.
He is currently on 275 mg a day.
I have encouraged the psychiatrist to get him up to 400 .
I am wanting to see if anyone else has seen the effectiveness diminish in long vxx term patients ?
I am sorry that your brother has relapsed. My son has been on clozapine for about 9+ years and so far so good. If his doctor is not willing to try to increase the dosage maybe you could get your brother in to see a different doctor? I know sometimes that is easier said than done. I hope you get the help you need for your brother. Sorry I don’t have more to offer.
Thank you catherine.
I see your very active on this.
I am looking forward to more shares.
He is now 67.
Health is declining .
He is hanging in tho.
He has persecatory auditory s.
It is hard to see.
My son will be 35 next month. I am sorry your brother’s health is such a concern. has he been to a family doctor lately for a physical? Sometimes physical health issues can wreak havoc on mental health. Really all of our health should be equal and of the same importance but still so many doctors separate physical and mental and really they should be evaluated together. I am here a few times a week and you can message me anytime you need to talk. I don’t have all the answers but I am a good listener. Stay well, your brother is lucky to have you to look after him.